# SDR MALA000490

- Difficulty date: July 24, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Rt Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT INBOARD NACELLE COWL DOOR FRAME IS CHAFED BELOW NACA SCOOP.  REFER TO CELSIUS TASK CARD 4523, W/O18639.  MAINTENANCE REMOVED CHAFED AREA IAW SRM 51-10-10, FABRICATED REINFORCEMENT ANGLE, INSTALLED.
